Multiple drugs interaction

Research output: Contribution to journalArticlepeer-review

Abstract

A 58-year-old man developed neurological toxicity during
concomitant administration of phenytoin, atorvastatin,
enalapril and metformin [routes not stated].
The man, who had been receiving phenytoin
100 mg/12 hours capsule for last two months for epilepsy,
presented for confusion, double vision, in-coordination and
difficulty articulating words. A total phenytoin plasma
concentration was high 49 mg/L. He was also receiving
enalapril 20mg twice daily for arterial hypertension, metformin
850mg twice daily for diabetes mellitus and atorvastatin 20mg
once daily and aspirin for prevention of heart attack.
Phenytoin-induced neurotoxicity was suspected.
Original languageEnglish
Article number1711
JournalReactions
Volume209
Issue number2018
StatePublished - Jul 21 2018

Author Keywords

  • Concept
  • interaction
  • drugs

Cite this